You had an abortion two months ago and I’m assuming you began the pill after that, right? If so, your body is probably just adjusting to all of it. It takes some time for the pill and your body to get in the groove so to speak. That’s why they say to use extra protection for at least a month when starting the pill (because until it’s regulated, you are still susceptible to pregnancy). If you’ve gotten to the week of different colored pills and you’ve only spotted, it’s probably the adjustment. The pill lightens periods significantly in some people. If you’re worried, ask the doctor about it.
i wouldnt really bet on you being pregnant. when i started the pill i spotted at random times for the first several months- its normal but id check with your doctor because thats who can tell you for sure. good luck!
Viewing 3 posts - 1 through 3 (of 3 total)
The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.